# SDR SWAA2023110316739

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 52,930 hours, 31,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY INSIDE WHITE PLASTIC DOOR HANDLE LOOSE<[01] RESECURED ENTRY WHITE PLASTIC DOOR HANDLE IAW SIP.
